# SDR TRBA20120701001

- Difficulty date: July 1, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 32,165 hours, 31,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND AFT EMERGENCY FLOOR LIGHT LOOSE AND MISSING END CAP IN GALLEY AREA.  ACFT REMOVED FROM SERVICE.  SECURED AFT EMERGENCY FLOOR LIGHT AND END CAP IN GALLEY AREA IAW JIC 25-28-21 RAI 10000. ACFT RETURNED TO SERVICE.
